Theta Series on the Hecke Groups G(...2) and G(...3).
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 69-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hecke group, modular forms of integral weight, multiplier system, theta series with a grössencharacter, Hecke character, imaginary quadratic number field, CM-type, Hecke eigenforms, identities, Eisenstein series, Dedekind eta-function, congruences, estimates for the Fourier coefficients, coincidence of Fourier coefficients
@article{MZ_1988__197_1_183719,
author = {G\"unter K\"ohler},
title = {Theta {Series} on the {Hecke} {Groups} {G(...2)} and {G(...3).}},
journal = {Mathematische Zeitschrift},
pages = {69--96},
year = {1988},
volume = {197},
number = {1},
zbl = {0632.10024},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183719/}
}
Günter Köhler. Theta Series on the Hecke Groups G(...2) and G(...3).. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 69-96. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183719/